Jump to content
helplinedonate
Sign in to follow this  
bjduncan

Extreme cold - Symptom of "wearing off"?

Recommended Posts

For the last three months I have experienced chills and a feeling of extreme cold that frequently coincides with the wearing off period of medication. No temp.  I take sinemet 25/100 x 2 every 31/2 to 4 hours and 3 mg mirapex ER once a day. Can this be related to medication or is it something else. Thank you.

Share this post


Link to post
Share on other sites

I have observed cold symptoms as a wearing off phenomenon and in many cases moving doses closer together is the solution.  You may ask your doc for example to move doses to every 3 hours instead of 3.5.  Hope that is helpful!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×